MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 3 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 3 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650307
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/21/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 27 september 2019 for mdr reportability.On (b)(6) 2015, the patient underwent total right knee arthroplasty and a revision of the left uni-compartmental arthroplasty.This pc pertains to the right knee.The surgeon utilized depuy components and two depuy cements.No complications were noted in the surgical notes.On (b)(6) 2015, the patient underwent a revision of the attune posterior stabilized rotating platform to a sigma tc3 rotating platform component with metaphyseal sleeves to address an unstable right knee.The surgeon reported that tibial component had subluxed posteriorly disengaging the posterior post.The surgeon noted that the rotational instability was of unknown etiology and decided to remove both the femur and tibial components.There was a crack noted in the medial condyle of the femur, which was ¿fixed¿ with 7.3 cancellous screw.Depuy components were placed along with 2 smartset cements during the revision.Doi: (b)(6) 2015.Dor: (b)(6) 2015 (rt knee).
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This is a duplicate of 1818910-2019-90015.1818910-2019-110769 is being retracted as it is a report duplication.1818910-2019-90015 will be kept for investigational purposes.

Brand Name
ATTUNE PS RP INSRT SZ 3 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9210059
Report Number1818910-2019-110769
Device Sequence Number3396417
Product Code NJL
UDI-Device Identifier10603295052166
UDI-Public10603295052166
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number151650307
Device Lot Number3550272
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR